Cosome-E

Cosome-E

Cosome-E

Cosome-E cough syrup (ammonium chloride + diphenhydramine hydrochloride + aminophylline) for productive cough syrup is used to relieve cough and common cold symptoms.

Each pack contains:

Cosome-E

Each pack contains 120 ml of syrup.

Composition:

Each 5 ml contains:

Ammonium chloride USP 30 mg

Diphenhydramine hydrochloride USP 8 MG

Aminophylline USP 32 mg

Usage:

This syrup is used in combination with other medicines to treat and relieve common cold symptoms.

This medicine relieves allergy symptoms like sneezing, coughing, running nose, watery eyes, congestion, itching, and stuffiness. It works by thinning and loosening mucus, making it easier to cough out.

Side effects:

The common side effects of this medicine are nausea, sleeplessness, sweating, diarrhea, loss of appetite, indigestion, and bloating. In case of any persistent symptoms, consult your doctor right away.

Dosage:

Adults: (1-2 teaspoonfuls), every 4-6 hours.

Children: (7-12 years): (1/2-1 teaspoonful), every 4-6 hours, (2-6 years): (1/4-1/2 teaspoon), every 4-6 hours, Do not use to sedate a child.

Instructions:

Store below 30C. Protect from light and heat. Keep all medicines out of the reach of children. To be sold on a prescription of a registered medical practitioner only. Prescribing information is available on request.

Cosome-E 2

Links:

It is manufactured by Martin Dow Marker Ltd. You can contact the manufacturer of this medicine at https://martindow.com

You can buy this medicine online at https://nexthealth.pk

By: Javairia Israr

hi I'm Bill :)

Leave a comment

Your email address will not be published.